# SDR QXEA2016052400344

- Difficulty date: May 11, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 301-321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON STRAP BETWEEN FS 301-321, STR 32P.  BLENDED, REMOVED CORROSION ON INTERNAL STRAP BETWEEN FS X 301.0 TO FS X 321.0, STR 32P, REF SRM 53-00-00-02-20, PARA 6 A-B AND FIG 201, SHT 1 AND SHT 3.  CW ET/UT INSP REF NDTM 51-00-06 + 51-00-04.  NO DEFECTS NOTED.  MIN THICK =.049" IN FWD AREA + .047" IN AFT AREA.  ORIGINAL MATERIAL THICKNESS IS .050"; REMAINING MATERIAL AFTER BLEND IS .019 MIN ALLOWABLE MATERIAL ALLOWED ON STRAP IS .040.  FOUND TO BE WITHIN LIMITS REF SRM 53-00-00-02-20, PG 203, FIG 201 SHT 1 NOTE 1, .047 AFT AREA.  RESTORED FINISH ON STRAP BETWEEN FS X 301 TO FS X 321, STR 32P, REF SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-25-02-01.
